# SDR MALA040565

- Difficulty date: September 3, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 8,952 hours, 8,862 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG INDICATION STAYED RED AFTER GEAR RETRACTION.  MAINTENANCE PERFORMED FAULT ISOLATION FIG 108 MM CHAP 32, ALL CHECKS GOOD.  CLEANED ALL SWITCHES ON LT GEAR, PERFORMED SEVERAL GEAR SWINGS, ALL CHECKS GOOD.
